Been using the 4.0mg/day patch now for 12 days, This morning I woke up with my tongue enlarged some what. My talk has been effected, I'm slurring my words some what. Could this system have caused this?
It could be a reaction to something in the patch... but not the testosterone because everyone has that in them naturally, but it could be one of the additives that they put with the medication or even what the patch itself is made of... so I would contact my doctor as soon as you can and tell him or her what is going on and they can investigate it further. Good luck! :))
- Androderm Information for Consumers
- Androderm Information for Healthcare Professionals (includes dosage details)
- Side Effects of Androderm (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2010 • 1 answer
Posted 13 Nov 2012 • 1 answer
Posted 16 Nov 2012 • 2 answers
Posted 24 Mar 2013 • 1 answer
Posted 9 Jun 2013 • 1 answer